


default search action
"Limit Theorems for Default Contagion and Systemic Risk."
Hamed Amini, Zhongyuan Cao, Agnès Sulem (2024)
- Hamed Amini
, Zhongyuan Cao
, Agnès Sulem
:
Limit Theorems for Default Contagion and Systemic Risk. Math. Oper. Res. 49(4): 2652-2683 (2024)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.